On global optimization articles in SMO - Mines Saint-Étienne Access content directly
Journal Articles Structural and Multidisciplinary Optimization Year : 2012

On global optimization articles in SMO


Recent discussions in the editorial committee of the SMO Journal, following a forum article (Sigmund, Struct Multidisc Optim 43(5):589-596, 2011 ) on non-gradient methods in topology optimization, have shown that an analysis of global optimization contributions to SMO might be useful.

Dates and versions

emse-00680805 , version 1 (20-03-2012)



Rodolphe Le Riche, Raphael T. Haftka. On global optimization articles in SMO. Structural and Multidisciplinary Optimization, 2012, Volume 46 (Issue 5), pp. 627-629. ⟨10.1007/s00158-012-0785-5⟩. ⟨emse-00680805⟩
110 View
0 Download



Gmail Facebook X LinkedIn More